# SDR CA190726017

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67037062
- Condition: Corroded
- Location: Fs 939-969
- Part time: 37,751 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN CORROSION LOCATED AT FS 939-969 AT MULTIPLE LOCATIONS AT FASTENER HEADS. 39 FASTENERS REMOVED TO FACILITATE CORROSION REMOVAL. (TC# 20190726017)
